# SDR MASA2021011600014

- Difficulty date: January 16, 2021
- Submitted: January 16, 2021
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 39,741 hours, 32,080 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ROW 3 INOPERABLE.  REPAIRED WIRING TO SIGN ASSEMBLY.
